| Model Number |
9797 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the rad-97 "shuts off." no patient impact or consequences were reported.
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact.
Additional Manufacturer Narrative
Other text: the returned radical-7 was evaluated.Internal inspection of the handheld revealed a damaged fan inside the device.As a result of the increased internal temperature due to the damaged fan, the device emitted a 9 beep audible alarm with a blank screen, the power button flashing, and a visual alarm.Although the device did not shut off on its own, a blank screen on the handheld could be perceived as a device power off event.Health effect impact code: no adverse event, no patient impact.
Event or Problem Description